Virginia, 2015Dense Fog in Virginia, March 2, 2015
March 2, 2015 · NWS LWX · 5 events in 5 counties and zones
Southerly flow ahead of an approaching cold front led to increased low level moisture east of the Blue Ridge. A strong inversion allowed the trapped moisture to develop into areas to widespread dense fog.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southerly flow ahead of an approaching cold front led to increased low level moisture east of the Blue Ridge. A strong inversion allowed the trapped moisture to develop into areas to widespread dense fog.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 1, 10:15 PM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 1, 10:15 PM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1015 PM EST SUN MAR 1 2015
.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA LATE TONIGHT. HIGH PRESSURE
BUILDS ON MONDAY AND CONTINUES THROUGH TUESDAY. A WARM FRONT WILL
CROSS THE AREA TUESDAY NIGHT. THEN A STRONG COLD FRONT WILL CROSS
THE REGION LATE WEDNESDAY AS COLD HIGH PRESSURE BUILDS IN FOR
THURSDAY AND CONTINUES INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH MONDAY/...
HEADLINE UPDATE...THE WINTER STORM WARNING FOR PORTIONS OF ERN MD
HAS BEEN CANCELLED. A WINTER WX ADZY WILL REMAIN IN EFFECT
OVERNIGHT FOR UPSLOPE SNOW SHOWERS.
THE MAIN CONCERN NOW TURNS TO WHAT IS LEFTOVER AFTER A DAY OF
ACCUMULATED SNOW/SLEET/ICE. TRAVEL WILL BE DANGEROUS EVEN AFTER
PRECIP IS OUT OF THE AREA COMPLETELY. A SOLID GLAZE TO NEAR/JUST
OVER A QUARTER-INCH OF ICE HAS BEEN REPORTED ACROSS MUCH OF THE
NRN/ERN HALVES OF THE CWA - ESPEC E OF THE BLUE RIDGE AND THE
ENCOMPASSING ALL THE DC/BALT METRO AREAS. AIR TEMPS WILL HOVER
RIGHT AROUND THE FREEZING MARK ALL-NIGHT...AT TIMES BOUNCING ABOVE
AND BELOW IT. SFC TEMPS HOWEVER WILL VARY FROM EVEN NEAR-SFC AIR
TEMPS...KEEPING MOST ICED-OVER PLACES FROM ALLOWING MUCH/IF ANY
MELTING OVERNIGHT.
THE COLD FRONT ASSOCIATED WITH THE LOW WILL PASS THROUGH LATE
TONIGHT INTO EARLY MONDAY MORNING. A DRY NORTHWEST FLOW IS
EXPECTED BEHIND THE FRONT. THERE WILL BE ENOUGH SUNSHINE AND
DOWNSLOPING WINDS FOR MILDER CONDITIONS. MAX TEMPS WILL RANGE FROM
THE 20S IN THE ALLEGHENY HIGHLANDS...TO THE LOWER 40S NEAR
WASHINGTON AND BALTIMORE...TO THE UPPER 40S/NEAR 50 IN CENTRAL
VIRGINIA.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE OHIO VALLEY WILL MOVE EASTWARD TOWARD NEW
ENGLAND BY MONDAY NIGHT. WITH DEWPOINTS DROPPING INTO THE TEENS AND
LIGHT WINDS...TEMPERATURES SHOULD FALL WELL INTO THE 20S...SETTING
THE STAGE FOR YET ANOTHER WINTRY PRECIP THREAT.
TUESDAY MORNING SHOULD BE FINE...WITH PRECIP JUST BEGINNING TO
SPREAD NORTHWARD INTO WRN VA AND WVA. AT THIS POINT...MODEL
SOLUTIONS HAVE SOME SIMILARITY TO TODAY...WITH VERTICAL PROFILES
FROM THE NAM AND GFS SHOWING PRECIP IN THE HIGHLANDS STARTING AS
SNOW IN THE MORNING...FOLLOWED BY A CHANGEOVER TO SLEET AND FREEZING
RAIN DURING THE DAY. LOOKING BACK THROUGH SEVERAL PREVIOUS MODEL
RUNS...FORECAST SOUNDINGS HAVE VARIED IN P-TYPE...SO RATHER THAN
CARRYING THE FULL GAMUT OF P-TYPE ON DAY 3...HAVE ELECTED TO KEEP
THE WORDING AS RAIN-OR-SLEET AT THIS TIME AS THOSE APPEAR THE MORE
LIKELY TWO.
P-TYPE SHOULD BE ALL RAIN BY SUNSET...BUT AS THE SFC HIGH SHIFTS
OFFSHORE AND WAA SURGES NORTH...TEMPERATURES SHOULD ACTUALLY RISE
OVERNIGHT...WITH MOST AREAS AT LEAST APPROACHING 40 AND COMMUNITIES
WEST OF THE BLUE RIDGE POSSIBLY PUSHING 50 BY DAYBREAK. KEPT A BRIEF
PERIOD OF FZRA IN THE EVENING FOR AREAS THAT MAY STAY NEAR FREEZING
LONGER.
THE COLD FRONT WILL BE SLOW TO APPROACH...ALLOWING WAA TO CONTINUE
AND HIGHS TO REACH INTO THE 50S OR PERHAPS EVEN LOWER 60S ON
WEDNESDAY. MODEL SOLUTIONS DIFFER ON FROPA TIMING...SO I TOOK A
MIDDLE GROUND CLOSE TO THE GFS. SEE HYDROLOGY SECTION FOR ADDITIONAL
INFORMATION ON RAIN/SNOWMELT/RIVER ICE.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
CAA INCREASES AFTER FRONTAL PASSAGE WEDNESDAY NIGHT WITH MUCH
COOLER/DRIER AIR MOVING IN. SOME GUIDANCE HAS BEEN CONSISTENTLY
INDICATING ANAFRONTAL QPF OVERNIGHT WEDNESDAY AND THROUGH THE DAY ON
THURSDAY. IF THIS WERE TO OCCUR...WOULD EXPECT A QUICK TRANSITION
FROM RAIN TO SLEET TO SNOW AS THE THERMAL COLUMN QUICKLY COOLS IN
THE STRONG CAA.
HIGH PRESSURE SETTLES INTO THE REGION OVERNIGHT THURSDAY...AND WITH
STRONG RADIATIONAL COOLING...EXPECT LOWS FRIDAY MORNING TO BE VERY
COLD. AIRMASS MODIFICATION BEGINS FRIDAY WITH WAA OVER THE AREA.
NEXT COLD FRONT APPROACHES THE REGION SATURDAY...AT THIS POINT IT
APPEARS TO PASS THROUGH DRY.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
FREEZING DRIZZLE DISSIPATING OFF JUST AHEAD OF A COLD FRONT. CIGS
E OF THE BLUE RIDGE WILL REMAIN IN THE MVFR/IFR RANGE THRU NEAR 6Z
BEFORE A GRADUAL IMPROVEMENT TOWARD 12Z AND IN THE COUPLE HRS
AFTER. WINDS WILL SHIFT TO THE NORTHWEST EARLY MON MRNG. CIGS/VSBYS
WILL IMPROVE TO VFR LEVELS AND NORTHWEST WINDS WILL GUST AROUND 20
TO 25 KNOTS BY THE LATE MRNG HRS.
VSBY/CIG RESTRICTIONS EXPECTED TUESDAY AFTERNOON THROUGH WEDNESDAY
WITH PRECIPITATION. GUSTY SOUTHERLY WINDS ALSO EXPECTED ON
WEDNESDAY.
SUB-VFR CONDITIONS POSSIBLE THURSDAY IN ANY REGIONS OF
PRECIPITATION.
&&
.MARINE...
WINDS WILL SHIFT TO THE NORTHWEST OVERNIGHT BEHIND A COLD FRONT.
A SMALL CRAFT ADVISORY IS IN EFFECT MONDAY FOR NORTHWEST WINDS
GUSTING AROUND 20 TO 25 KNOTS.
SCA CONDITIONS POSSIBLE TUESDAY NIGHT AND WEDNESDAY AHEAD OF AN
APPROACHING COLD FRONT.
POSSIBILITY OF SCA WEDNESDAY NIGHT THROUGH THURSDAY IN THE CAA
BEHIND THE COLD FRONT.
&&
.HYDROLOGY...
WE HAVE BEEN ADVERTISING THE POTENTIAL OF MIDWEEK FLOODING IN THE
HAZARDOUS WEATHER OUTLOOK. LIQUID PRECIP FCST FROM WPC PUTS MUCH OF
THE FCST AREA IN A MINIMA FOR AMOUNTS...AROUND AN INCH OR LESS IN
MANY AREAS. WITH TEMPERATURES EXPECTED TO RISE INTO THE 50S ON
WEDNESDAY...THERE WILL BE SOME...POSSIBLY A LOT OF...MELTING OF THE
EXISTING SNOWPACK...WHICH COMPUTER MODELS AND OBSERVATIONS INDICATE
CONTAINS ANYWHERE FROM 3/4 INCH TO 2 INCHES OF SNOW WATER
EQUIVALENT. THIS COMBINATION MAY LEAD TO MINOR FLOODING AS THE RAIN
FALLS ON WEDNESDAY.
ALTHOUGH RIVER ICE IS NOT ESPECIALLY THICK...IT WILL HAVE TO BE
MONITORED FOR POTENTIAL ROLE IN AFFECTING RUNOFF. ALSO...PLOWED SNOW
IS LIKELY COVERING SOME OF THE DRAINS OUT THERE...WHICH COULD CAUSE
MORE POOR DRAINAGE FLOODING THAN WOULD OTHERWISE USUALLY BE
EXPECTED.
WORTH NOTING...CURRENT FORECAST RAIN TOTALS ARE ON THE LOWER SIDE OF
THE ENSEMBLE SUITES OF THE GEFS AND SREF. PLEASE CONTINUE TO MONITOR
THE FORECAST FOR UPDATES AS THE EVENT GETS CLOSER.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR MDZ501.
VA...WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR VAZ503.
WV...WINTER WEATHER ADVISORY UNTIL 6 AM EST MONDAY FOR WVZ501-503-
505.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM EST MONDAY FOR
ANZ530>543.
&&
UPDATE...GMS
PREV DISCUSSION...BJL/JCE/HAS/MSEHazardous weather outlook, Mar 1, 10:13 PM EST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1013 PM EST SUN MAR 1 2015
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-021000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1013 PM EST SUN MAR 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TONIGHT
UNTREATED SURFACES WILL REMAIN ICY OVERNIGHT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTRY MIX OF PRECIPITATION IS POSSIBLE TUESDAY INTO TUESDAY
NIGHT. PRECIPITATION WILL CHANGE TO RAIN OVERNIGHT TUESDAY THROUGH
WEDNESDAY. THERE IS A POTENTIAL FOR HEAVY RAIN THAT WOULD COMBINE
WITH SNOWMELT TO CAUSE A THREAT FOR LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE RELAY
REPORTS OF SNOW OR ICE TO THE NATIONAL WEATHER SERVICE.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-021000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
1013 PM EST SUN MAR 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TONIGHT
A WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT
FOR THE HIGHLANDS OF THE CENTRAL APPALACHIANS. SEE WBCWSWLWX FOR
FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTRY MIX OF PRECIPITATION IS POSSIBLE TUESDAY. PRECIPITATION
WILL CHANGE TO RAIN TUESDAY EVENING THROUGH WEDNESDAY. THERE IS
POTENTIAL FOR HEAVY RAIN THAT WOULD COMBINE WITH SNOWMELT TO CAUSE
A THREAT FOR LOCALIZED FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE RELAY
REPORTS OF SNOW OR ICE TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Mar 1, 9:43 PM EST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
943 PM EST SUN MAR 1 2015
DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ039-040-050>057-
501-502-505-506-021000-
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...FREDERICKSBURG...
WARRENTON...PURCELLVILLE...LEESBURG...ASHBURN
943 PM EST SUN MAR 1 2015
...ICY CONDITIONS PERSIST OVERNIGHT...
ICE WILL PERSIST ON UNTREATED SURFACES OVERNIGHT AS AIR
TEMPERATURES REMAIN AROUND FREEZING. PLEASE USE EXTRA CAUTION
TRAVELING...BE PREPARED FOR ICY PATCHES ON ROADWAYS. SIDEWALKS ARE
LIKELY QUITE ICY AND REQUIRE PARTICULAR CAUTION.
JACKSON
Special weather statement, Mar 2, 12:02 AM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1202 AM EST MON MAR 2 2015
DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ039-040-050>057-
501-502-505-506-021115-
DISTRICT OF COLUMBIA-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
SOUTHEAST HARFORD-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN-
EASTERN LOUDOUN-
INCLUDING THE CITIES OF...WASHINGTON...FREDERICK...WESTMINSTER...
PARKTON...REISTERSTOWN...COCKEYSVILLE...BALTIMORE...DUNDALK...
CATONSVILLE...ANNAPOLIS...WALDORF...ST MARYS CITY...GERMANTOWN...
DAMASCUS...ROCKVILLE...LISBON...COLUMBIA...ELLICOTT CITY...
JARRETTSVILLE...ABERDEEN...CULPEPER...MANASSAS...MANASSAS PARK...
FAIRFAX...ALEXANDRIA...FALLS CHURCH...FREDERICKSBURG...
WARRENTON...PURCELLVILLE...LEESBURG...ASHBURN
1202 AM EST MON MAR 2 2015
...ICY CONDITIONS PERSIST OVERNIGHT...
ICE WILL PERSIST ON UNTREATED SURFACES OVERNIGHT AS AIR
TEMPERATURES REMAIN AROUND FREEZING. PATCHY FOG WILL COMBINE WITH
RESIDUAL ICE AND MAY RESULT IN PATCHY SLICK SPOTS OVERNIGHT
ESPECIALLY ON UNTREATED SURFACES.
PLEASE USE EXTRA CAUTION IF TRAVELING...BE PREPARED FOR ICY
PATCHES ON ROADWAYS. SIDEWALKS ARE LIKELY QUITE ICY AND REQUIRE
PARTICULAR CAUTION.
Dense Fog, Arlington
- When
- March 2, 12:35 AM EST to 4:00 AM EST
- Where
- Arlington forecast zone
- Reported by
- ASOS
- Coordinates
- 38.855, -77.106 (the zone’s center; the record gives no point)
Visibilities of one quarter mile or less were reported in surrounding areas.
Dense Fog, Fairfax
- When
- March 2, 1:15 AM EST to 5:15 AM EST
- Where
- Fairfax forecast zone
- Reported by
- AWOS
- Coordinates
- 38.841, -77.291 (the zone’s center; the record gives no point)
DAA reported visibilities of one quarter mile or less.
Dense Fog, Eastern Loudoun
- When
- March 2, 1:50 AM EST to 6:25 AM EST
- Where
- Eastern Loudoun forecast zone
- Reported by
- ASOS
- Coordinates
- 39.091, -77.636 (the zone’s center; the record gives no point)
Visibilities of one quarter mile or less were reported at IAD.
Dense Fog, Southern Fauquier
- When
- March 2, 3:15 AM EST to 6:00 AM EST
- Where
- Southern Fauquier forecast zone
- Reported by
- AWOS
- Coordinates
- 38.739, -77.809 (the zone’s center; the record gives no point)
Visibilities of one quarter mile or less were reported at HWY.
Dense Fog, Stafford
- When
- March 2, 6:35 AM EST to 9:00 AM EST
- Where
- Stafford forecast zone
- Reported by
- AWOS
- Coordinates
- 38.421, -77.457 (the zone’s center; the record gives no point)
Visibilities of one quarter mile or less were reported in surrounding areas.
- Dense Fog
- Fog reducing visibility to a quarter mile or less, filed where it caused accidents or disruption.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Wyoming, March 2 to 3, 201523 events
- Winter Storm and Heavy Snow in Montana, March 2 to 3, 20151 injured · 6 events
- Winter Storm and Winter Weather in South Dakota, March 2 to 3, 201514 events
- Winter Storm in Wyoming, March 2 to 3, 20155 events
- Winter Storm and Winter Weather in Colorado, March 2 to 4, 20154 events
- Winter Storm in Montana, March 2 to 3, 20153 events
- Dense Fog in District of Columbia, March 2, 20151 event
- Dense Fog in Maryland, March 2, 20151 event
- Heavy Rain in Utah, March 2, 20151 event
- Strong Wind in Arizona, March 2, 2015$1,000 · 1 event
- High Wind in New Mexico, March 2, 201560 kt wind · 1 event
- Winter Storm in Wyoming, March 2 to 3, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567344, 567343, 567347, 567346, 567345.